# SDR IPXA2022072584553

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 60,830 hours, 20,014 cycles
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPRIGHT ENGINE EEC POWER CH "A" CIRCUIT BREAKER OPENR & R # 2 ENG EEC CH "A" RELAYS K01171 , K01039 K01174 IAW SWPM 20-81-22 NO FIX 5079816 07/24/22} RAN RT ENG 3X WITH NO FAULTS WRX AMM 71-00-00-795-034-H03 GROUND OPS CHECKS GOOD OK FOR SERVICE
